# SDR 99ZZZM740

- Difficulty date: August 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N527PC
- Make and model: Boeing 727172C
- Aircraft serial: 19665
- System (JASC): 2611 · Smoke Detection
- Part: Bulb
- Part number: 308
- Condition: Failed
- Location: Smoke Detector
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 644 - IAH - CARGO SMOKE DETECTOR LIGHT INOPERATIVE, LOWER LEFT.  REPLACED LOWER LEFT BULB.  (M)
